Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have pimples, sweating and itching in genitals. Using shower gel. What is the solution?

Hi, I have pimples , very much sweating and very strong etching problems in my genital areas. I took shower everyday, using shower gel. I do wear only 100% cotton underwear. But the problem is still there. Its almost 1 year. I have consulted doctors, but unfortunately didn t worked till now. Looking for a solution to get rid of this problem.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi thanks for writing here...If you have sweating and itching in your genital areas then it is high chances that you are be suffering from fungal infection.It usually occurs here since area is very moist.Try to keep area as dry as possible.Start applying antifungal dusting powder,use loose and cotton clothings,do not apply any cream over it since it may moist and worsen the condition.You have to take oral antifungal drugs ,you can take tab.terbinafine 250 mg daily at night for 3 weeks along with anti allergy tablet like cetrizine. ,i hope this will cure your problem.Take care.
Answered: Wed, 3 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor